MathSciNet Relay Station
MathSciNet bibliographic data
MR791846 46L35 (46L10)
Haagerup, Uffe A new proof of the equivalence of injectivity and hyperfiniteness for factors on a separable Hilbert space. J. Funct. Anal. 62 (1985), no. 2, 160–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement